# SDR 2008FA0000464

- Difficulty date: July 7, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CLIP NUTS CHAFING FLOORBEAM IN FWD CABIN BS 344, LBL 0 TO LBL 55.  (K)
